# SDR FOTR2021700656

- Difficulty date: January 11, 2011
- Submitted: January 11, 2011
- Operation: General aviation
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- Aircraft time: 61,864 hours, 33,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Part time: 61,864 hours, 33,925 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(FOTR)FUSELAGE CABIN INTERIOR, INTERCOSTAL IS CRACKED AT STR 16L BETWEEN BS 348-360. REMOVED FASTENERS FOR ACCESS IAW SRM 51-30-2.  FABRICATED NEW DOUBLER REPAIR FROM 2024-T3 .063 PO 90010689, DIMENSION 5" X 3" IAW SRM 51-40-2. TREATED AND PRIMED IAW SRM 51-10-2. INSTALLED NEW DOUBLER REPAIR IAW SRM 51-30-2 AND 51-40-2.
